# SDR COMA0010089

- Difficulty date: May 11, 2000
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N258CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120247
- Aircraft time: 21,145 hours, 22,062 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 12006664004
- Condition: Corroded
- Location: Fuselage
- Part time: 21,145 hours, 22,062 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON COMPLIANCE OF 2C INSPECTION TASK 152-01Z, THE RT FLOOR SUPPORT SILL WAS FOUND TO BE CORRODED.  THE DAMAGED PART WAS REPLACED IAW EMB-120 STRUCTURAL REPAIR MANUAL STANDARD PRACTICES.
